# SDR CAL960334

- Difficulty date: March 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N71314
- Make and model: Boeing 7373T0
- Aircraft serial: 23365
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Act
- Part number: 65448105
- Condition: Inoperative
- Location: Rt Mlg
- Part time: 33,494 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

IAH - FLT 1703 - THE RT MLG GREEN LIGHT WOULD NOT ILLUMINATE WHEN GEAR WAS EXTENDED ON APPROACH TO IAH.  A TOWER FLYBY VERIFIED THE RT GEAR WAS NOT EXTENDED.  A MANUAL GEAR EXTENSION WAS PERFORMED WITH 3 GREEN LIGHTS INDICATED AND A SECOND TOWER FLYBY CONFIRMED GEAR WAS DOWN AND LOCKED.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE RT MLG UPLOCK ACTUATOR AT FAULT.  THE ACTUATOR WAS REMOVED AND REPLACED IAW MM 32-32-41.  THE GEAR WAS SWUNG WITH OPERATION AND INDICATIONS CHECKING GOOD.  (X)
